# SDR CALA2023092202856

- Difficulty date: September 15, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N15712
- Make and model: Boeing 737724
- Aircraft serial: 28783
- Aircraft time: 77,099 hours, 26,972 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: 147A85401
- Condition: Corroded
- Location: Sta. 927
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND POSSIBLE CORROSION ON L2 DOOR INNER CHORD AT STA. 927 TO S TA. 1006 (REF. AAR NR 99981534). REMOVED AND REPLACED INNER CHORD ON L2 AT STA 927 TO STA 1006 I. A.W B737-700 SRM 51-40-02-0G-0 51-10-02-0G-0,51-40-05-0G-0 AND 5 3-70-15-1A-1.
